# SDR 06FDEA04194

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN FLOORBEAM UPPER CAP IS CORRODED AT STA 480, LBL 27-LBL32.  CLASSIFIED AS A MAJOR REPAIR ON WO 34610, SNRM # N00525.  REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS REF SRM 51-10-1.  CUT OUT DAMAGED SECTION OF BEAM, FABRICATED REPAIR PARTS, TREAT AND PRIME PARTS.  REINSTALLED FASTENERS AND REPAIR PARTS WET WITH SEALANT REF SRM 53-10-8 PG 2A FIG 1.
